# SDR SIMA20160821005

- Difficulty date: August 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,014 hours, 36,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN GALLEY AREA INOPERATIVE.  REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY SUPPLY IAW AMM 33-50-04. OPS CHECKED GOOD.
